# SDR SWAA040743

- Difficulty date: March 9, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 50,214 hours, 46,406 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26656
- Condition: Delaminated
- Location: Wing Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND NR 2 AND NR 5 L/E SLAT TRAILING EDGES DELAMINATED.  REPAIRED SLATS PER SRM.
